Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



$(n+1,m+1)$-hypergeometric functions associated to character algebras

Authors: Hiroshi Mizukawa and Hajime Tanaka
Journal: Proc. Amer. Math. Soc. 132 (2004), 2613-2618
MSC (2000): Primary 33C45, 05E35; Secondary 05E99
Published electronically: March 25, 2004
MathSciNet review: 2054786
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we obtain certain discrete orthogonal polynomials expressed in terms of the $(d+1,2(d+1))$-hypergeometric functions, from the eigenmatrices of character algebras.

References [Enhancements On Off] (What's this?)

  • 1. H. Akazawa and H. Mizukawa, Orthogonal polynomials arising from the wreath products of a dihedral group with a symmetric group, J. Combin. Theory Ser. A 104 (2003), 371-380.
  • 2. K. Aomoto and M. Kita, Theory of Hypergeometric Functions (in Japanese), Springer-Verlag, Tokyo, 1994.
  • 3. Eiichi Bannai, Character tables of commutative association schemes, Finite geometries, buildings, and related topics (Pingree Park, CO, 1988) Oxford Sci. Publ., Oxford Univ. Press, New York, 1990, pp. 105–128. MR 1072159
  • 4. Eiichi Bannai, Subschemes of some association schemes, J. Algebra 144 (1991), no. 1, 167–188. MR 1136902,
  • 5. Eiichi Bannai, Association schemes and fusion algebras (an introduction), J. Algebraic Combin. 2 (1993), no. 4, 327–344. MR 1241504,
  • 6. Eiichi Bannai and Tatsuro Ito, Algebraic combinatorics. I, The Benjamin/Cummings Publishing Co., Inc., Menlo Park, CA, 1984. Association schemes. MR 882540
  • 7. P. Delsarte, An algebraic approach to the association schemes of coding theory, Philips Res. Rep. Suppl. 10 (1973), vi+97. MR 0384310
  • 8. Y. Kawada, Über den Dualitätssatz der Charaktere nichtcommutativer Gruppen, Proc. Phys.-Math. Soc. Japan (3) 24 (1942), 97-109. MR 7:511e
  • 9. Douglas A. Leonard, Orthogonal polynomials, duality and association schemes, SIAM J. Math. Anal. 13 (1982), no. 4, 656–663. MR 661597,
  • 10. H. Mizukawa, Zonal spherical functions on the complex reflection groups and $(n+1,m+ 1)$-hypergeometric functions, to appear in Adv. Math.
  • 11. Hannu Tarnanen, On extensions of association schemes, The very knowledge of coding, Univ. Turku, Turku, 1987, pp. 128–142. MR 902649
  • 12. Lars Vretare, Formulas for elementary spherical functions and generalized Jacobi polynomials, SIAM J. Math. Anal. 15 (1984), no. 4, 805–833. MR 747438,
  • 13. Masaaki Yoshida, Hypergeometric functions, my love, Aspects of Mathematics, E32, Friedr. Vieweg & Sohn, Braunschweig, 1997. Modular interpretations of configuration spaces. MR 1453580

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 33C45, 05E35, 05E99

Retrieve articles in all journals with MSC (2000): 33C45, 05E35, 05E99

Additional Information

Hiroshi Mizukawa
Affiliation: Division of Mathematics, Graduate School of Science, Hokkaido University, Sapporo, 060-0810, Japan
Address at time of publication: Department of Mathematics, National Defense Academy in Japan, Yokosuka 239-8686, Japan

Hajime Tanaka
Affiliation: Graduate School of Mathematics, Kyushu University, Fukuoka, 812-8581, Japan
Address at time of publication: Graduate School of Information Sciences, Tohoku University, 09 Aramaki-Aza-Aoba, Aobaku, Sendai 980-8579, Japan

Keywords: Hypergeometric functions, character algebras, eigenmatrices.
Received by editor(s): January 10, 2003
Received by editor(s) in revised form: May 26, 2003
Published electronically: March 25, 2004
Additional Notes: The second author is supported in part by a grant from the Japan Society for the Promotion of Science.
Communicated by: John R. Stembridge
Article copyright: © Copyright 2004 American Mathematical Society